Customer matched zone "Lagos Delivery Options"
“OMNIPRES CH TABLET” has been added to your basket. Continue shopping
Sort by:
14689–14704 of 163306 Results
-
BENYLIN Day & Night Tablets helps to reduce temperature, relieve aches and pains in the body, help clear catarrh enhancing a good restful sleep. It contains diphenhydramine which helps to relieve a runny nose and pseudoephedrine which causes the blood vessels in the nasal and sinus passages to contract making them narrow, reducing congestion and the production of excess mucus. It also contains paracetamol, helping to bring down a fever and provide relief from headaches or bodily aches and pains. Benylin day and night should be avoided during pregnancy as it contains pseudoephedrine which in the first trimester may be associated with defective closure of the abdominal wall (gastroschisis) in the baby. Usage Swallow the tablets whole with water. Day: Take one white tablet to be taken in the morning, at mid-day and in the afternoon. Do not take the night-time tablet during the day. Night: Take one blue tablet to be taken at night. Caution Not suitable for children under 12 years. If your symptoms persist or worsen, you must see a doctor or pharmacist.Sku: 1714352185-1700
BENYLIN COLD & FLU DAY & NIGHT TABLETS 16?S
₦100.00 -
-
Benylin cold and flu Maximum Strength Day and night contain an analgesic and decongestant used for children 12years and older, it relieves symptoms associated with cold, flu and nasal congestions of the mucus membrane of the upper respiratory tract. It relieve aches and pains, headaches, nasal congestion, sore throats and fevers.Sku: 1736044175-2064
BENYLIN COLD & FLU MAX DAY AND NIGHT
₦9,100.00 -
-
Benylin Cold & Flu Max Strength 16 CapsulesSku: 1723247015-1955
Benylin Cold & Flu Max Strength 16 Capsules
₦21,168.00 -
Benylin Cold & Flu Max Strength Capsules X 16Sku: 1731866559-1855
Benylin Cold & Flu Max Strength Capsules X 16
₦15,600.00 -
-
-
Benylin Day & Night capsules offer nasal relief or sinus congestion with headache, fever, and pain. Diphenhydramine helps relieve a runny nose, while pseudoephedrine causes the blood vessels to contract and narrow the blood vessels in the nasal and sinus passages. By doing so, it reduces congestion and the production of excess mucus. On the other hand, paracetamol helps bring down a fever and relieve headaches or bodily aches and pains.Sku: 1719241969-408
Benylin Cold and Flu Day and Night Max Strength Caps 16?s
₦1,900.00 -
Description Help relieve the symptoms of colds and flu. Used in fever, sore throat, blocked nose, aches and pains, headache. With paracetamol, caffeine, and phenylephrine. Helps bring down a fever.Sku: 1714343879-568
BENYLIN COLD AND FLU MAX STRENGTH CAPS 16S
₦100.00 -
Benylin Cold & Flu day and Night Max Capsules provides symptomatic relief of colds and influenza during both day and night. It helps to provide relief from all the symptoms of a cold and the flu, including headaches, sore throat pain, tickly coughs, and blocked nose.Sku: 1713651546-1131
Benylin Cold& Flu Day and Night Max Caps 16?s
₦100.00 -
-
-
Benylin Cough Syrup Original Age 6+ 200 mlSku: 1723245816-1744
Benylin Cough Syrup Original Age 6+ 200 ml
₦13,536.00 -
-